MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø32/E; PE LINER

MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø32/E; PE LINER
Catalog Number 01.32.3244HCT
Health Effect - Clinical Code Pain (1994)
Date of Event 12/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 january 2019.Lot 179361: (b)(4) items manufactured and released on 25 april 2018.Expiration date:2023-04-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved: cocr ball head 12/14 ø 32 size l +3.5 reference 01.25.023 (k072857).Lot 172867: (b)(4) items manufactured and released on 13 september 2017.Expiration date: 2022-09-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 2 months and 11 days after primary surgery, complaining of pain due a dislocation of the head from the liner.The dislocation occured when the patient raised her leg in order to tie her shoe.The surgeon revised the cup, liner and head and the surgery was completed successfully.The surgeon used an anterior approach in the primary surgery.

Brand Name
MPACT FLAT PE HC LINER Ø32/E
Common Device Name
PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8270061
Report Number3005180920-2019-00007
Device Sequence Number1952706
Product Code LPH
UDI-Device Identifier07630030811913
UDI-Public07630030811913
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2023
Device Catalogue Number01.32.3244HCT
Device Lot Number179361
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2018
Initial Report FDA Received Date01/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;